Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On mod $p$ $A_p$–spaces

Ruizhi Huang and Jie Wu

Algebraic & Geometric Topology 17 (2017) 2125–2144

We prove a necessary condition for the existence of an Ap–structure on modp spaces, and also derive a simple proof for the finiteness of the number of modp Ap–spaces of given rank. As a direct application, we compute a list of possible types of rank 3 modp homotopy associative H–spaces.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

$A_p$-space, $\psi$-operation, homotopy associative $H$-space, Steenrod powers, Adem relations
Mathematical Subject Classification 2010
Primary: 55P45, 55S25
Secondary: 55N15, 55P15, 55S05
Received: 11 February 2016
Revised: 9 December 2016
Accepted: 26 December 2016
Published: 3 August 2017
Ruizhi Huang
Department of Mathematics
National University of Singapore
10 Lower Kent Ridge Road
Singapore 119076
Jie Wu
Department of Mathematics
National University of Singapore
10 Lower Kent Ridge Road
Singapore 119076